# SDR CALA2018101302087

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 78,337 hours, 11,002 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 14165005
- Condition: Fault Message
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MSGS LT MLG GEAR DISAGREE GEAR DOORS EICAS CPT REPORTED THAT THE NOSE AND R/MLG SHOWED UP AND LOCK. THE LEFT DID NOT SHOW UP AND LOCK. AC TAXI IN WITH LEFT MLG DOOR DOWN ONLY, RED UNSAFE LT ILLUMINATED. INITIAL INSPECTION FOUND THE LDG GR DOOR CLOSE C/B ON THE P34 TRIPPED EVERY TIME AND MLG DOORS WOULD NOT CLOSE. TROUBLESHOT PER WDM 32-35-11 AND FOUND THE LEFT MLG DOOR SAFETY VALVE AT FAULT. R&R LT MLG DOOR SAFETY VALVE PER AMM 32-35-10, OPS AND PANEL OPEN. CLOSED C/B AND JACKED A/C TO PERFORM GEAR SWING. C/B ROTABLE PARTS CHANGE WAS INDICATED - TT 1365204  SN OFF 0039 VALVE, MLG, SAF OFF 64-3235-9-9002 0039 ON 64-3235-9-9002 0049 LEAK CK GOOD. PERFORMED MULTIPLE GEAR SWINGS, ALL CKS GOOD.
